Commutative semigroups with cancellation of dimension $1$
Matematičeskie zametki, Tome 48 (1990) no. 1, pp. 148-149
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_1_a21,
author = {B. V. Novikov},
title = {Commutative semigroups with cancellation of dimension~$1$},
journal = {Matemati\v{c}eskie zametki},
pages = {148--149},
year = {1990},
volume = {48},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_1_a21/}
}
B. V. Novikov. Commutative semigroups with cancellation of dimension $1$. Matematičeskie zametki, Tome 48 (1990) no. 1, pp. 148-149. http://geodesic.mathdoc.fr/item/MZM_1990_48_1_a21/